Irregular Menstruation During Pregnancy Program?
ok.. Greetings, I’m rainingrnOn January 13 2018, I was a consul for the first time to a gynecologist, after 2 years of marriage, I haven’t had a baby yet..My doctor suggested to check the lab (for my husband) and radiology HSG for me (on the 9/10/11 day of my period), after that the doctor gave me the drug *doxycycline hyclate* recommended to be taken after menstruation, my husband and I were advised to drink essence milk. On 23 January 2018, I had my period.. but why can’t it happen that my period is only 2 days, on the 3rd day it doesn’t come out at all..is it dangerous or not? And is there any effect from drinking essential milk? Then can I take the antibiotic *doxycycline hyclate*?rnrnThank you
Hi Dede. In the condition that you consume pregnancy milk, in general there is nothing to do because this milk generally contains vitamins and minerals that help fertility such as folic acid and vitamin E, calcium fiber. Meanwhile, irregular menstrual conditions can happen to anyone including you and at any time and are still within normal limits if they only occur in 1 or 2 cycles. In general, irregular menstruation can be caused by:
1. stress or the presence of certain disturbing thoughts
2. changes in diet, especially excessive diet
3. contraceptive use
4. pregnancy if menstruation does not come
5. Presence of certain clinical conditions such as pelvic inflammation, polycystic ovary syndrome, endometriosis
Regarding the permissibility of taking these drugs, you can consult your doctor again considering that the drug is an antibiotic to treat the problem of bacterial infections. So that its use must be adjusted to the indications for treatment and you can consult about the indications for treatment with your doctor and their use.
Consult your doctor for more information. Things you can do by changing your lifestyle by consuming balanced nutrition, eating regularly, getting enough rest and managing stress are expected to help. The following is about the pregnancy program. Hopefully helpful, and thank you. Regards, Dr Alyssa